# SDR 9609129150

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 65-109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MTC VISIT, FOUND CORROSION ON SEVERAL LOWER WING STRINGERS; 11L FROM XRS 78 - 88 AND ON 14R, 15R, 17R AND 18R FROM APPROXIMATELY XRS 65 - 109.    REPAIRED PER EA 91-100821.
